# SDR DALA2019052303279

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,623 hours, 37,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 FOUND BAD BATT ON EMERGENCY LIGHT TEST @ 12CDE-15CDE- NO LIGHTS. CORRECTIVE ACTION: R/R BAD BATTERY PACK IN OVERHEAD @12AB IAW AMM 33-51. (5827858)
